Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How do I get rid of Charlie horses which turn up only on exercising ?

I’m 24 years old and have been having Charlie horses for the past 3 months. I started getting them only in my legs while exercising however I will now get them randomly during the day in my legs and arms. I changed my diet about 4 weeks ago thinking that would help so I started drinking more water, about 7 8oz glasses of water plus milk every day. I also eat started eating a lot of fruits and vegetables.
Asked On : Fri, 15 Jul 2011
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Since you get muscle spasms in your calves, it could be due to electrolyte or calcium deficiency. Along with drinking more water, see that your diet is rich in fruits and vegetables which are rech in electrolytes as well. Eat eggs, chicken, lean meat soya bean, pulses, nuts for proper calcium level as well. Do warm up before exercising, take frequent short breaks in your exercise.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor